# SDR SWAA2021120740612

- Difficulty date: November 4, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK TIE CLIP LOCATED BS 277 AND STR 10R AT PASSENGER CABIN ; 2021-511908 / [01] REPLACED TIE CLIP LOCATED BS 277 AND STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DRAWING 141A1110 REV - AND DRAWING 141A8380 REV -; [02] REPLACED TIE CLIP LOCATED BS 277 AND STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DRAWING 141A1110 REV - AND DRAWING 141A8380 REV - SEE INDIVIDUAL SIGNOFFS BELOW; [03] REPLACED TIE CLIP LOCATED BS 277 AND STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DRAWING 141A1110 REV - AND DRAWING 141A8380 REV. RII; [04] TASK COMPLETED   SEE INDIVIDUAL SIGN OFFS BELOW
